# SDR ANCF200300022

- Difficulty date: August 19, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 26,597 hours, 25,502 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB THERE WAS HARD NOISE AND LOW VIBRATIONS IN THE FRONT WINDOW (CENTER WINDSHIELD).  CENTER WINDSHIELD WAS CHECKED FOR CONDITION. THIS AREA WAS SEALED AND IT WAS INSTALLED TAPE IAW AMM 56-10-01 PAG 201 - 213 (ITEM 12).
